September 2008 Issue
Rx: Weight Gain?
Itís not uncommon. You start taking a new medication and suddenly you notice youíve gained weight. You suspect a connection. And you may be right. Several classes of medications are known to trigger weight gain.They include drugs for high blood pressure (e.g., Minipress, Cardura, Hytrin), diabetes (e.g., Avandia, Diabinese, Orinase) and heart conditions (e.g., Inderal, Lopressor, Toprol, Tenormin). Some of the worst offenders are corticosteroids, such as prednisone, antipsychotics (e.g., Haldol, Risperdal, Zyprexa) and anticonvulsants (e.g., Depakote, Tegretol, Neurontin).
To continue reading this entire article you must be a paid subscriber.
Subscribe to Environmental Nutrition
Get the next year of Environmental Nutrition for just $20. And access all of our online content - how to fight heart disease, cancer, stroke, diabetes, osteoporosis, Alzheimer's, and dozens of other diseases - free of charge.
Already subscribe but haven't registered for all the benefits of the website? Click here.
Subscriber Log In
Forgot your password? Click Here.